# SDR CALA2020050200905

- Difficulty date: April 28, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 52,124 hours, 18,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0719 WING CENTER SECTION FRONT SPAR STA 540, UPPER ANGLE CRACKED AT LBL 6.01. REF BY PEMCO NR 2781N218. REMOVED AND REPLACED OVER WING BOX STA 540 LBL G.01 FITTING IAW B737-800 SRM 51-40-02. PERFOMED LEAK CHECK IAW B737-800 AMM 28-1 1-00. NO LEAKS NOTED AT THIS TIME.  WORKED PERFORMED
